MAUDE Adverse Event Report: PRINGY VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient in the chin (mentum) with 1ml of juvéderm® voluma® xc.Four months post-injection patient returned to the injecting clinic experiencing "palpable nodules in the mentum, clinically suggestive of product migration".On the same day, patient was treated with 1 vial hylenex, reconstituted with 0.2ml sodium bicarbonate and 0.2ml of 2% lidocaine.During the treatment appointment patient was also injected with 0.5ml of juvéderm® volbella® xc to the upper lip.One month later, patient reported "intermittent swelling of the bilateral jawline and chin since treatment.Swelling is fluctuating, with episodes of resolution and recurrence".Patient also experienced "episodic swelling of both upper and lower lips, described as firm when present.No swelling or firmness observed on exam".Hcp noted their clinical finds as the "chin appears tight, firm, and somewhat rigid in contour", the "right jawline/jowl demonstrates fullness consistent with possible product migration", and the "left jawline/jowl without palpable firmness or visible swelling on exam, though patient reports intermittent symptoms of episodic swelling and firmness".Patient reported increased non-device related work stress.Hcp later reported patient experienced [non-device related] trauma to the lower lip by "another person biting [their] lip 4 weeks post injection".Symptoms are ongoing.This was the initial use of the syringe.The packaged needle was used.This relates to juvéderm® volbella® xc.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24969415
Report Number3005113652-2026-00397
Device Sequence Number12010026
Product Code LMH
UDI-Device Identifier10888628043565
UDI-Public(01)10888628043565(10)1004236540(11)250520(17)270420
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number96183
Device Lot Number1004236540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale
Patient EthnicityHispanic